# SDR FDEA201609273379

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 58,955 hours, 11,970 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26094724
- Part serial: B2900
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RECEIVED A TIRE DIFF TEMP ALERT.  NR 3 & 4 TEMPS WERE 79 FOR NR 3 & 518 FOR NR 4.    TAXIED TO PARKING,  RECEIVED A LEVEL 2 TIRE PRESSURE LOW, FOLLOWED BY A TIRE FAIL.   R & R THE NR 4 BRAKE IAW MM 32-43-20-04.
